Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rayataz & yellow eyes
Sep 10, 2004

My doc is so happy to have a few ,ore patients on Rayataz!!! Hipy for him . Sustive will be replaced because of PN ( Which I can sort of handle) he also needs to add a PI to insure the dose is maintained as I am on Tonofivie ( speling??) / Simply put I rather stay on a treatment which I puls ) month on on month off) nad live with the PN as opposed to having another patient on Rayatax to se if I get Yellow as well/. Numbers which I really goive the least crap abou tare 250 amnd 1200 which for me at 48 anf positive for 7 years I prefer to have half a year feeling doon and going off sooner than helping docs figure which and what meds mighy and may be better ( not for quality but simply to get dem numbas down !!!) so Are most peeps getijng yellow due to Riatax if so KEEP it . and let me dir whith ! Thanks.

Response from Dr. Henry

Studies and my own fairly extensive experience have noted that perhaps only 5-8% of patients on Rayataz develop yellow jaundice to the point where the orinarily white sclera of there eyes turns yellow. That is reversible when the medication is stopped. KH



Previous
Switching treatment
Next
Bony wrist

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement